Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:Bloch's theorem and quasiperiodicity in the theory of optical propagation through an ordered multilayered structure
Authors:Baijnath, D.
Ruchaia, D.
Ramchurn, S.K.
Year:1998
Periodical:University of Mauritius Research Journal. Science and Technology
Volume:1
Pages:33-47
Language:English
Notes:biblio. refs., ills.
Geographic term:world
Subjects:science and technology
Thin film devices
Physics
Light
Optics
Views